# SDR AALA971716

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON CHORD ANGLE AND SPLICE RIGHT SIDE UNDER STEP 5 FROM TOP STATION 1212.  REMOVED CORROSION ON CHORD ANGLE AND REMOVED AND INSTALLED FABRICATED ANGLE SPLICE RIGHT PER SRM 51-10-1.  (M)
